# SDR LR7A03045

- Difficulty date: May 23, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 44,103 hours, 20,267 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Booster
- Part number: 37202111
- Part serial: 322437
- Condition: Binding
- Location: Rudder Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING APPROACH TO BET FLT CREW REPORTED RUDDER WOULD NOT MOVE PAST NEUTRAL TO THE RT.   INITIATED GO AROUND.  ON SECOND APPROACH SOME RT RUDDER CONTROL WAS REGAINED WITH FLAPS AT 50 PERCENT AND IAS 150 KTS.  FLEW ABNORMAL PATTERN AND USED DIFFERENTIAL POWER TO MAINTAIN RUNWAY ALIGNMENT.  ON ROLL OUT RUDDER REACTED NORMALLY BELOW 60 KTS.   INSPECTED RUDDER CONTROL SYSTEM FOR FREEDOM OF MOVEMENT.  NO DEFECTS NOTED.  NOTED INTERNAL POPPING SOUND FROM RUDDER BOOSTER ASSY DURING MOVEMENT.  REPLACED RUDDER BOOSTER ASSY IAW SMP 581 27-20 PG 217-219, LEAK AND OPS CHECK NORMAL.  AIRCRAFT RELEASED FOR TEST FLIGHT TO CONFIRM CORRECTIVE ACTION.  TEST FLIGHT SATISFACTORY.  LP 12179, ITEM 1.
